×

zbMATH — the first resource for mathematics

Formules apparentées à celles de Nevanlinna-Ahlfors pour certaines applications d’une variété à \(n\) dimensions dans une autre. (French) Zbl 0057.31602

PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] AHLFORS : [1] Zur Theorie der Überlagerungs flächen (Acta Math., t. 65, 1935 , p. 157-191). Zbl 0012.17204 | JFM 61.0365.03 · Zbl 0012.17204 · doi:10.1007/BF02420945 · www.emis.de
[2] AHLFORS : [2] Über die Anwendung differentialgeometrischer Methoden zur Untersuchung von Uberlagerungs flächen (Acta Soc. Sc. Fen., nouv. sér., A, t. II, n^\circ 6, 1937 ). Zbl 0017.03604 | JFM 63.0301.01 · Zbl 0017.03604 · www.emis.de
[3] CHERN : [1] A simple intrinsic proof of the Gauss-Bonnet formula for closed Riemannian Manifolds (Ann. Math., vol. 45, 1944 , p. 747-752). MR 6,106a | Zbl 0060.38103 · Zbl 0060.38103 · doi:10.2307/1969302
[4] FROSTMANN : [1] Über die defekten Werte einer meromorphen Funktion (VIIIe Congr. Math. Scand. Stockholm, 1934 ). JFM 61.1151.01 · JFM 61.1151.01
[5] NEVANLINNA : [1] Eindeutige analytische Funktionen , Berlin, Springer, 1936 . Zbl 0014.16304 | JFM 62.0315.02 · Zbl 0014.16304 · www.emis.de
[6] SCHWARTZ (M.-H.) : [1] Exemple d’une fonction méromorphe ayant des valeurs déficientes non asymptotiques (C. R. Acad. Sc., t. 212, 1941 , p. 382). Zbl 0024.42105 | JFM 67.0272.02 · Zbl 0024.42105 · www.emis.de
[7] SCHWARTZ (M.-H.) : [2] Sur les indices de ramification de M. Nevanlinna (C. R. Acad. Sc., t. 228, 1949 , p. 45). MR 10,442c | Zbl 0033.05902 · Zbl 0033.05902
[8] SCHWARTZ (M.-H.) : [3] Sur les surfaces de Riemann possédant des points critiques arbitrairement rapprochés (C. R. Acad. Sc., t. 228, 1949 , p. 154). Zbl 0034.19402 · Zbl 0034.19402
[9] SCHWARTZ (M.-H.) : [4] Formules apparentées à la formule de Gauss-Bonnet pour certaines applications d’une variété à n dimensions dans une autre (Acta Mathematica, t. 91, 1954 . Ce Mémoire est désigné dans le présent travail par [A]). MR 16,623a | Zbl 0057.38102 · Zbl 0057.38102 · doi:10.1007/BF02393432
[10] STEENROD : [1] The topology of fibre bundles , Princeton University Press, 1951 . MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[11] STOILOW : [1] Leçons sur les principes topologiques de la théorie des fonctions analytiques , Paris, Gauthier-Villars, 1938 . Zbl 0017.37802 · Zbl 0017.37802
[12] STOLL (W.) : [1] Die beiden Hauptsätze der Wertverteilungs theorie bei Funktionen mehrerer komplexen Veränderlichen [(I) Acta Math., vol. 90, 1953 ]. (II), à paraître. MR 17,893e | Zbl 0058.30705 · Zbl 0058.30705 · doi:10.1007/BF02392435
[13] WEYL (H. et J.) : [1] Meromorphick Functions and Analytic Curves (Annals of math. Studies, Princeton University Press, No Jo, 1943 ). Zbl 0061.15302 · Zbl 0061.15302
[14] TEICHMULLER : [1] Vermutungen und sätze über die Wertverteilung gebrochener Funktionen endlicher ordnung (Deutsche math., vol. 4, 1939 ). Zbl 0021.41901 | JFM 65.0329.03 · Zbl 0021.41901 · www.emis.de
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.